# SDR AU960763

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 97521206
- Condition: Faulty
- Location: Eng Pwr Ind Sys
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TORQUE PRESSURE TRANSMITTER INTERNAL FAILURE
